Alert archive / Vermont / Frost Advisories in 2016

Frost Advisory 1, NWS Burlington, VT

May 9, 2016Addison County, Chittenden County, Franklin County, Vermont; Clinton County, Essex County, New York

NWS Burlington, VT issued this frost advisory at May 9, 2016, 3:31 AM EDT for Addison County, Chittenden County, Franklin County, Vermont; Clinton County, Essex County, New York. It took effect at May 10, 2016, 1:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 9, 2016, 3:31 AM EDT (07:31 UTC)
In effect from
May 10, 2016, 1:00 AM EDT
Expired
May 10, 2016, 7:28 AM EDT
In force
6 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Essex County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT

The radar

The Burlington radar (KCXX), 14 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2016-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2016-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1965 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

423 
WWUS71 KBTV 090731
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
331 AM EDT MON MAY 9 2016

NYZ028-035-VTZ002-005-009-092115-
/O.NEW.KBTV.FR.Y.0001.160510T0500Z-160510T1200Z/
EASTERN CLINTON-EASTERN ESSEX-WESTERN FRANKLIN-WESTERN CHITTENDEN-
WESTERN ADDISON-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES
331 AM EDT MON MAY 9 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EDT TUESDAY.

* LOCATIONS...ALL OF THE CHAMPLAIN VALLEY EXCEPT FOR GRAND ISLE
  COUNTY.

* HAZARDS...PATCHY TO AREAS OF FROST.

* TEMPERATURES...LOWS IN THE LOW TO MID 30S.

* TIMING...TEMPERATURES ACROSS THE ADVISORY AREA WILL FALL TO NEAR
  FREEZING EARLY TUESDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

LAHIFF
3 follow-up statements
817 
WWUS71 KBTV 091911
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
311 PM EDT MON MAY 9 2016

NYZ028-035-VTZ002-005-009-101200-
/O.CON.KBTV.FR.Y.0001.160510T0500Z-160510T1200Z/
EASTERN CLINTON-EASTERN ESSEX-WESTERN FRANKLIN-WESTERN CHITTENDEN-
WESTERN ADDISON-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES
311 PM EDT MON MAY 9 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST
ADVISORY...FROM 1 AM TO 8 AM EDT TUESDAY.

* LOCATIONS...ALL OF THE CHAMPLAIN VALLEY EXCEPT FOR GRAND ISLE
  AND RUTLAND COUNTIES.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...UPPER 20S TO MIDDLE 30S NEAR LAKE CHAMPLAIN.

* TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 3 AM AND 6 AM
  ON TUESDAY MORNING. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
560 
WWUS71 KBTV 100744
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
344 AM EDT TUE MAY 10 2016

VTZ006-008-010-012-016>019-101545-
/O.NEW.KBTV.FR.Y.0002.160511T0500Z-160511T1200Z/
LAMOILLE-WASHINGTON-ORANGE-WINDSOR-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...JOHNSON...STOWE...MONTPELIER...
BRADFORD...RANDOLPH...SPRINGFIELD...WHITE RIVER JUNCTION...
ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON...
EAST WALLINGFORD...KILLINGTON
344 AM EDT TUE MAY 10 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY.

* LOCATIONS...FROM THE WESTERN SLOPES OF THE GREEN MOUNTAINS TO
  THE CONNECTICUT VALLEY, EXCEPT NORTHEAST VERMONT.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...LOWS IN THE LOWER 30S.

* TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 2 AM AND 6 AM
  WEDNESDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NYZ026-027-087-101545-
/O.NEW.KBTV.FR.Y.0002.160511T0500Z-160511T1200Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG...
POTSDAM...GOUVERNEUR
344 AM EDT TUE MAY 10 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY.

* LOCATIONS...THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...LOWS IN THE LOWER 30S.

* TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 2 AM AND 6 AM
  WEDNESDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NYZ028-035-VTZ002-005-009-101200-
/O.CON.KBTV.FR.Y.0001.000000T0000Z-160510T1200Z/
EASTERN CLINTON-EASTERN ESSEX-WESTERN FRANKLIN-WESTERN CHITTENDEN-
WESTERN ADDISON-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES
344 AM EDT TUE MAY 10 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST
ADVISORY...UNTIL 8 AM EDT THIS MORNING.

* LOCATIONS...ALL OF THE CHAMPLAIN VALLEY EXCEPT FOR GRAND ISLE 
  AND RUTLAND COUNTIES.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...LOWS IN THE LOWER 30S.

* TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 3 AM AND 6 AM
  THIS MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
587 
WWUS71 KBTV 101128
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
728 AM EDT TUE MAY 10 2016

NYZ028-035-VTZ002-005-009-101230-
/O.CAN.KBTV.FR.Y.0001.000000T0000Z-160510T1200Z/
EASTERN CLINTON-EASTERN ESSEX-WESTERN FRANKLIN-WESTERN CHITTENDEN-
WESTERN ADDISON-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES
728 AM EDT TUE MAY 10 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE
FROST ADVISORY FOR THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK.

TEMPERATURES HAVE BEGUN TO RISE ACROSS THE CHAMPLAIN VALLEY THIS
MORNING UNDER SUNNY SKIES. THUS...THE THREAT FOR ANY ADDITIONAL
FROST HAS ENDED.

$$

VTZ006-008-010-012-016>019-102100-
/O.CON.KBTV.FR.Y.0002.160511T0500Z-160511T1200Z/
LAMOILLE-WASHINGTON-ORANGE-WINDSOR-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...JOHNSON...STOWE...MONTPELIER...
BRADFORD...RANDOLPH...SPRINGFIELD...WHITE RIVER JUNCTION...
ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON...
EAST WALLINGFORD...KILLINGTON
728 AM EDT TUE MAY 10 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST
ADVISORY...FROM 1 AM TO 8 AM EDT WEDNESDAY.

* LOCATIONS...FROM THE WESTERN SLOPES OF THE GREEN MOUNTAINS TO 
  THE CONNECTICUT VALLEY... EXCEPT NORTHEAST VERMONT.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...LOWS IN THE LOWER 30S.

* TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 2 AM AND 6 
  AM WEDNESDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NYZ026-027-087-102100-
/O.CON.KBTV.FR.Y.0002.160511T0500Z-160511T1200Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG...
POTSDAM...GOUVERNEUR
728 AM EDT TUE MAY 10 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST
ADVISORY...FROM 1 AM TO 8 AM EDT WEDNESDAY.

* LOCATIONS...THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...LOWS IN THE LOWER 30S.

* TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 2 AM AND 6 
  AM WEDNESDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

WGH

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this frost advisory went out at May 9, 1:28 AM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 9, 1:28 AM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
128 AM EDT MON MAY 9 2016

.SYNOPSIS...
A TROUGH OF LOW PRESSURE ACROSS THE NORTH COUNTRY WILL PRODUCE BELOW
NORMAL TEMPERATURES AND WIDELY SCATTERED SHOWERS MAINLY OVER THE
MOUNTAINS THROUGH MONDAY. ANY PRECIPITATION AMOUNTS WILL BE LIGHT
WITH BREEZY NORTHWEST WINDS CONTINUING. TEMPERATURES WILL REBOUND BY
MIDWEEK, WITH OUR NEXT CHANCE FOR WIDESPREAD RAINFALL ARRIVING ON
FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 128 AM EDT MONDAY...OVERNIGHT FORECAST REMAINS ON TRACK
WITH JUST A FEW TWEAKS TO TEMPS/SKY/WINDS NEEDED TO MATCH CURRENT
OBSERVATIONAL TRENDS. OTHERWISE, PREVIOUS FORECAST IS UNCHANGED.

PREVIOUS DISCUSSION...RELATIVELY COOL OVERNIGHT PERIOD
EXPECTED WITH NW LOW-LEVEL FLOW USHERING IN 850MB TEMPS -6C TO
-7C BY 12Z MON IN THE WAVE OF STRONG SHORTWAVE DEPARTING ACROSS
MAINE AND NEW BRUNSWICK. OVERNIGHT LOWS GENERALLY IN THE 30S...AND
VARIABLE CLOUD COVER AND CONTINUED SFC WINDS (NW 5-10MPH) SHOULD
PRECLUDE FROST FORMATION IN THE CHAMPLAIN VALLEY WHERE GROWING
SEASON IS ACTIVE (LOWS GENERALLY 34-37F IN THE IMMEDIATE CHAMPLAIN
VALLEY). THERE ARE MINOR ADDITIONAL SHORTWAVE TROUGHS ROTATING
THROUGH THE CYCLONIC MID-LEVEL FLOW REGIME. THE FIRST IS AFFECTING
PORTIONS OF THE ADIRONDACKS SEWD INTO S-CENTRAL VT OVERNIGHT WITH
LIGHT RAIN AND HIGHER ELEVATION SNOW SHOWERS. MAY SEE HIGHER
SUMMIT LEVEL SNOW ACCUMULATIONS OF A COATING TO 0.5" OR SO
ASSOCIATED WITH THIS FEATURE...MAINLY ACROSS THE ADIRONDACKS. THE
SECOND IS A BIT FURTHER UPSTREAM ROTATING SEWD ACROSS SWRN QUEBEC
AND WON/T TRANSLATE ACROSS THE NORTH COUNTRY UNTIL AFTER 12Z
MONDAY. THIS FEATURE COULD BRING A FEW ADDITIONAL RAIN OR HIGHER
ELEVATION SNOW SHOWERS DURING THE DAY MONDAY...MAINLY IN
OROGRAPHICALLY FAVORED NW FLOW AREAS OF THE NRN ADIRONDACKS INTO
CENTRAL/N-CENTRAL VT. STEEP DAYTIME LAPSE RATES ON MONDAY WILL
CONTRIBUTE TO GUSTY CONDITIONS...WITH WINDS 15-25 MPH WITH GUSTS
TO 35 MPH LATE MORNING THRU AFTN. PROGGED 850MB TEMPS BETWEEN -1C
AND -3C MID-AFTN HRS SUPPORT HIGHS NEAR FREEZING SUMMITS TO L/M
40S MOUNTAIN TOWNS TO L/M 50S WARMER DOWNSLOPE VALLEYS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
AS OF 319 PM EDT SUNDAY...DRY THROUGHOUT THE SHORT TERM PERIOD WITH
SEASONABLY COOL TEMPERATURES AT THE START MODERATING BY MID WEEK.
HIGHLY AMPLIFIED UPPER FLOW WITH SLOW MOVING CLOSED LOW OVER THE
CANADIAN MARITIMES MOVING SLOWLY EAST, AND SHARP RIDGE OVER THE
CENTRAL US. NORTHEAST LINGERING LOW WILL KEEP COOL NORTHWESTERLY
FLOW IN PLACE THROUGH TUESDAY NIGHT THEN RIDGE FINALLY BUILDS IN
WEDNESDAY ONWARD WITH RISING TEMPERATURES. SOME COLD SPOTS MONDAY
NIGHT, WINDS SLACKEN THROUGH THE NIGHTTIME AND DECREASING CLOUDS
WILL ALLOW FOR GOOD RADIATIONAL COOLING. FORECASTING UPPER 20S
FOR THE COLDER POCKETS IN THE ADIRONDACKS AND LOW 30S IN CENTRAL
AND NORTHEAST VT. PLENTY OF SUNSHINE TUESDAY AND WEDNESDAY WITH
LITTLE MOISTURE OVER THE REGION AND SOME SUBSIDENCE UNDER THE
BUILDING RIDGE. DAYTIME TEMPS IN THE 50S AND 60S RISING SOLIDLY
INTO THE 60S ON WEDNESDAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 319 PM EDT SUNDAY...DRY AND SEASONABLE TEMPERATURES CONTINUES
THROUGH THURSDAY NIGHT WITH HIGH PRESSURE SLOWLY MOVING EAST IN
ADVANCE OF NEXT SYSTEM DROPPING OUT OF WESTERN CANADA IN NORTHWEST
FLOW. SURFACE WARM AIR ADVECTION PRECIPITATION LIFTS NORTHEAST AHEAD
OF THE LOW, WITH RAIN CHANCES BEGINNING IN NORTHERN NY ZONES LATE
THURSDAY NIGHT AND CHANCE TO LIKELY POPS AREAWIDE ON FRIDAY DURING
THE DAY BEFORE LIFTING NORTH OF REGION FRIDAY NIGHT. HEADING INTO
THE WEEKEND THE UPPER LOW CLOSES OFF AND SLOWS OVER THE GREAT LAKES,
AND RAIN BECOMES MORE DIURNALLY DRIVEN UNDER THE COLD POOL ALOFT.

CONTINUED TREND ESTABLISHED BY THE MIDNIGHT SHIFT AND KEPT THURSDAY
TEMPERATURES ON WARM SIDE OF GUIDANCE. 850 MB TEMPS 10 TO 12 DEGREES
WILL SUPPORT MAX TEMPS INTO THE 70S. AFTERWARD A COOLING TREND IN
MAX TEMPS WITH LOWER HEIGHTS, CLOUDS AND RAIN.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
THROUGH 06Z TUESDAY...MAINLY VFR EXPECTED THROUGH THE PERIOD
OUTSIDE OF A FEW IFR/MVFR SNOW SHOWERS AT KSLK OVER THE NEXT
COUPLE OF HOURS. BKN-OVC MID DECK ACROSS THE REGION WILL TREND
TOWARDS SCT-BKN BY SUNRISE AND PERSIST THROUGH THE DAYLIGHT HOURS
BEFORE DISSIPATING TO SKC AFTER 00Z. A FEW ISOLATED SHOWERS ARE
POSSIBLE DURING THE MID-DAY HOURS, MAINLY ACROSS THE HIGHER
TERRAIN WITH AREAL COVERAGE TOO LITTLE TO EVEN MENTION VCSH IN THE
TAFS. WINDS WILL BE THE BIGGEST AVIATION CONCERN TODAY BEING
<10KTS OVERNIGHT, BUT WILL QUICKLY STRENGTHEN TO GUSTS OF 20-30KTS
BY MID-MORNING FROM THE WEST/NORTHWEST. WINDS ABATE AFTER 00Z,
RETURNING TO LIGHT AS SKIES TREND SKC.

OUTLOOK 06Z TUESDAY THROUGH FRIDAY...
06Z TUE - 00Z FRI: VFR UNDER HIGH PRESSURE.
00Z FRI - 00Z SAT: VFR TRENDING TO MVFR IN SHOWERS ALONG A COLD
FRONT PASSAGE. GUSTY SOUTH/SOUTHWEST WINDS AND LLWS POSSIBLE.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...TABER
NEAR TERM...BANACOS/LAHIFF
SHORT TERM...HANSON
LONG TERM...HANSON
AVIATION...LAHIFF
Hazardous weather outlook, May 8, 3:53 AM EDT, 23 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
353 AM EDT SUN MAY 8 2016

NYZ026>031-034-035-087-VTZ001>012-016>019-090800-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
353 AM EDT SUN MAY 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

COLD HIGH PRESSURE BUILDING OVER THE AREA MONDAY NIGHT WILL
PROVIDE FAVORABLE CONDITIONS FOR THE POSSIBILITY OF FROST IN THE
CHAMPLAIN VALLEY WHERE THE GROWING SEASON HAS BEGUN. A FROST
ADVISORY MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in Vermont, 2016Frost Advisories in New York, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.